# SDR 9JLA2021072825960

- Difficulty date: July 9, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N900MJ
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0038
- Aircraft time: 4,070 hours, 3,107 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A "TCAS FAIL" ANNUNCIATION ON THE PDF AND TCAS TEST FAIL AURAL ANNOUNCEMENT DURING PREFLIGHT TESTING. OPERATIONS WERE CONTINUED PER MEL. THE MAINTENANCE VENDOR RESET THE TCAS CIRCUIT BREAKER AND PERFORMED FAULT DIAGNOSTIC CHECKS, COULD NOT DUPLICATE ANY OF THE RECORDED FAULTS. PERFORMED GROUND OPERATIONAL CHECKS OF TCAS SYSTEM. THE AIRCRAFT WAS RETURNED TO SERVICE
